MathSciNet Relay Station
MathSciNet bibliographic data
MR1220809 20B27 (20F10 20F16)
Grigorchuk, R. I.; Maki, A. On a group of intermediate growth that acts on a line by homeomorphisms. (Russian) Mat. Zametki 53 (1993), no. 2, 46--63; translation in Math. Notes 53 (1993), no. 1-2, 146–157
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement